# SDR USAA950043

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47332
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 1004 - THE EMERGENCY EXIT LOW LEVEL FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE AFT BATTERY PACK.  OPERATIONS CHECKED GOOD.  (Z)
